MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CANAL FILLING SEGMENTAL STEM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CANAL FILLING SEGMENTAL STEM
Lot Number 86820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 61-year-old female patient with an eleos distal femur replacement underwent a revision surgery due to aseptic loosening of an eleos 19x120mm canal filling segmental stem.
 
Additional Manufacturer Narrative
It was reported by t.Catalano, an onkos sales representative, that a 61-year-old female patient with an eleos distal femur replacement underwent a revision surgery due to aseptic loosening of an eleos 19x120mm canal filling segmental stem.All inspection and manufacturing data was reviewed for the revised eleos implants; all reviewed information was found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that potentially contribute to adverse effects.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of loosening in the canal filling segmental stem was not related to the design, manufacture, and/or sterilization of the previously implanted eleos device.The patient reportedly has poor bone quality which is likely to be a contributing factor to this adverse event.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
CANAL FILLING SEGMENTAL STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key18905424
Report Number3013450937-2024-00069
Device Sequence Number9136200
Product Code KRO
UDI-Device IdentifierB278FS1912003M0
UDI-PublicB278FS1912003M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number86820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANAL FILLING SEGMENTAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale